# SDR FDEA201006041824

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR CABIN SEAT TRACK UPPER CROWN WITH CHAFE MARKS AT BS 1000, RBL 24.75.  DAMAGED SEAT TRACK AT BS 1000 REPAIRED IAW SRM 53-00-32, REPAIR 4, FIG 201, REV 99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
